# SDR AALA200802452

- Difficulty date: September 27, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 54,325 cycles
- Engine: Pwa JT8D217
- Engine time: 9,723 hours, 3,880 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, E, J
- Precautionary procedure: E, A

## Discrepancy

EWR INFLT T1323/27SEP JFK TO ORD  CREW REPORTED VIBRATION IN AIRFRAME FOLLOWED BY NR 1 ENGINE OIL QUANTITY LOSS AND OIL TEMPERATURE INCREASE.  CREW SHUT DOWN NR 1 ENGINE.  LANDED EWR WITHOUT INCIDENT.  SINGLE ENGINE TIME 15 TO 20 MINUTES.  REPLACED NR 1 ENGINE ON 28 SEP AT EWR DUE TO OIL LEAK.  SYSTEM GROUND CHECKED NORMAL OPS.
